It's not abnormal to have some fluctuating swelling after a revision even many months after surgery. The injury you describe may have created some further or prolonged healing issues for you. But, at 9 months that should be at least starting to diminish by now.
In your photo, the area above your tip does look wide and the cartilage of the central tip can be seen very well through your skin which suggests you may have had a tip graft. It may be that your skin has been thinned resulting in the discoloration and the exaggerated appearance of the cartilage you mentioned. The splaying of the cartilage that makes up your nasal sidewalls may be caused by injury or surgery. So, poor cartilage support or graft issues may be responsible for your concerns.
It is impossible to say anything for certain without a thorough examination of your nose. If you are unhappy with your healing to date, I would suggest talking to your surgeon as a first step. He or she knows the details of what was done and can advise you more easily.
At the end of the day, your concerns should be improving by 9 months, not worsening, especially after repeated steroid injections. Multiple steroid injections can exacerbate thinning and discoloration of the skin, so I'd advise you don't continue down that path if you are uncomfortable with what your surgeon is telling you. Consider a consultation with a revision specialist if you're not getting the answers you need.